JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RADIAL SYMMETRY OF TOPOLOGICAL SOLUTIONS IN THE SELF-DUAL MAXWELL-CHERN-SIMONS GAUGED O(3) SIGMA MODEL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RADIAL SYMMETRY OF TOPOLOGICAL SOLUTIONS IN THE SELF-DUAL MAXWELL-CHERN-SIMONS GAUGED O(3) SIGMA MODEL
Song, Kyung-Woo;
  PDF(new window)
 Abstract
Using the moving plane method, we establish the radial symmetry of topological one-vortex solutions of a semilinear elliptic system arising from the self-dual Maxwell-Chern-Simons O(3) model.
 Keywords
Maxwell-Chern-Simons O(3) model;radial symmetry of solutions;moving plane method;topological solution;
 Language
English
 Cited by
1.
Nontopological solutions in the self-dual Maxwell–Chern–Simons gauged O(3) sigma model, Nonlinear Analysis: Theory, Methods & Applications, 2015, 118, 22  crossref(new windwow)
 References
1.
D. Chae and H. S. Nam, On the condensate multivortex solutions of the self-dual Maxwell- Chern-Simons CP(1) model, Ann. Henri Poincare 2 (2001), no. 5, 887-906. crossref(new window)

2.
F. Chiacchio and T. Ricciardi, Multiple vortices for a self-dual CP(1) Maxwell-Chern- Simons model, NoDEA Nonlinear Differential Equations Appl. 13 (2007), no. 5-6, 563- 584. crossref(new window)

3.
J. Han, Radial symmetry of topological one-vortex solutions in the Maxwell-Chern- Simons-Higgs Model, Commun. Korean Math. Soc. 19 (2004), no. 2, 283-291. crossref(new window)

4.
J. Han and H.-S. Nam, On the topological multivortex solutions of the self-dual Maxwell- Chern-Simons gauged O(3) sigma model, Lett. Math. Phys. 73 (2005), no. 1, 17-31. crossref(new window)

5.
J. Han and K. Song, Existence and asymptotics of topological solutions in the self-dual Maxwell-Chern-Simons O(3) sigma model, J. Diff. Eqns. 250 (2011), 204-222. crossref(new window)

6.
K. Kimm, K. Lee, and T. Lee, Anyonic Bogomol'nyi solitons in a gauged O(3) sigma model, Phys. Rev. D 53 (1996), 4436-4440. crossref(new window)

7.
T. Ricciardi, On a nonlinear elliptic system from Maxwell-Chern-Simons vortex theory, Asymptot. Anal. 35 (2003), no. 2, 113-126.

8.
T. Ricciardi, Multiplicity for a nonlinear fourth-order elliptic equation in Maxwell-Chern- Simons vortex theory, Differential Integral Equations 17 (2004), no. 3-4, 369-390.

9.
T. Ricciardi and G. Tarantello,Vortices in the Maxwell-Chern-Simons theory, Comm. Pure Appl. Math. 53 (2000), no. 7, 811-851. crossref(new window)